Pacific Journal of Mathematics

Deforming varieties of $k$-planes of projective complete intersections.

Ciprian Borcea

Article information

Source
Pacific J. Math., Volume 143, Number 1 (1990), 25-36.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102646199

Mathematical Reviews number (MathSciNet)
MR1047398

Zentralblatt MATH identifier
0731.14029

Subjects
Primary: 14J40: $n$-folds ($n > 4$)
Secondary: 14D99: None of the above, but in this section 14M10: Complete intersections [See also 13C40]

Citation

Borcea, Ciprian. Deforming varieties of $k$-planes of projective complete intersections. Pacific J. Math. 143 (1990), no. 1, 25--36. https://projecteuclid.org/euclid.pjm/1102646199


Export citation

References

  • [I] A. B. Altman and S.Kleiman, Foundations of the theory ofFano schemes, Com- positio Math., 34 (1977), 3-47.
  • [2] W. Barth and A. Van de Ven, Fano varieties of lines on hypersurf aces, Archiv derMath., 31 (1978), 96-104.
  • [3] A. Beauville and R. Donagi, The variety of lines of a cubicfourfold',C. R.Acad. Sci. Paris, Ser. 1, 301 (1985), 703-706.
  • [4] C.Borcea,Smooth globalcomplete intersections in certaincompact homogeneous complex manifolds, J. reine u. angewandte Math., 344 (1983), 65-70.
  • [5] R. Bott, Homogeneous vector bundles,Ann. of Math., 66 (1957), 203-248.
  • [6] A. Cayley,A memoir on cubic surfaces, Phil. Trans. Royal Soc. London, CLIX (1869), 231-326.
  • [7] H. Clemens and Ph. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math., 95 (1972), 281-356.
  • [8] A. Collino, The Abel-Jacobi isomorphism for cubic fivefolds, Pacific J. Math., 122(1986), 43-56.
  • [9] R. Donagi, Group law on the intersection of two quadrics, Annali Sc. N. Sup. Pisa, 7(1980),217-239.
  • [10] R. Donagi, Generic Torellifor projective hypersurfaces,Compositio Math., 50 (1983), 325-353.
  • [II] G. Fano, Sul sistema oo2 di rette contenuto in una varietcubicagenerate dello spazio a quattro dimensioni, Atti Reale Accad.Sci.Torino, 39 (1904), 778-792.
  • [12] J. Harris, Galois groups of enumerative problems, Duke Math. J., 46 (1979), 685-724.
  • [13] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York-Heidelberg-Berlin, 1972.
  • [14] H. Knrer, Isolierte Singularitten von Durchschnitten zweier Quadriken,Bon- ner Math. Schriften, 117 (1980).
  • [15] K. Kodaira, On stability of compact submanifolds of complex manifolds, Amer. J. Math., 85(1963),79-94.
  • [16] M. Reid, Cambridge Thesis,June 1972.
  • [17] E. Sernesi, Small deformations of global complete intersections, Boll. Un. Mat. Ital. (4), 12(1975),138-146.
  • [18] B. R. Tennison, On the quartic threefold, Proc. London Math. Soc, 29 (1974), 714-734.
  • [19] A. N. Tjurin, Thegeometry of the Fano surface of a non-singularcubic F c A and Torelli theoremsfor Fano surfaces and cubics, Izv. Akad. Nauk SSSR. Ser. Mat., 35 (1971), 458-529 = Math. USSR Izv., 5 (1971), 517-546.
  • [20] C. Voisin, Theoreme de Torelli pour les cubiques de P5, Invent. Math., 86 (1986), 577-601.
  • [21] J. Wehler, Deformation of varieties defined by sections of homogeneous vector bundles, Math. Ann.,268 (1984), 519-532.